# SDR SWIA2025052100017

- Difficulty date: May 17, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 39,028 hours, 25,379 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 09198H5834
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL280, LEFT WINDSHIELD DEVELOPED SINGLE CRACK, FOLLOWED QUICKLY BY LEFT WINDSHIELD HEAT CAUTION, FOLLOWED BY TOTAL SHATTERING OF INNER CORE OF WINDSHIELD.   COMPLIED WITH QRH, NO PRESSURIZATION LOSS OCCURRED.  (FLIGHT 4788 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30160648 WITH THE FOLLOWING CORRECTIVE ACTION: "COMPLIED WITH REMOVING AND REPLACING CAPTAINS WINDSHIELD IN REF TO TASK CARD 56-220-1000 SKY. OPS AND LEAK CHECK GOOD"
